Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 21.

Ancochea Bermúdez, José María and Campoamor Stursberg, Otto Ruttwig (2000) Characteristically nilpotent Lie algebras. In Contribuciones matemáticas: libro homenaje al profesor D. Joaquín Arregui Fernández. Homenajes de la Universidad Complutense . Editorial Complutense, Madrid, pp. 49-76. ISBN 84-7491-581-3

Muñoz Masqué, Jaime and Pozo Coronado, Luis Miguel (2001) Classification of Lagrangians for surface design. Applied Mathematics Letters, 14 (1). pp. 27-31. ISSN 0893-9659

Muñoz Masqué, Jaime and Pozo Coronado, Luis Miguel (2012) Cohomology of Horizontal Forms. Milan Journal of Mathematics, 80 (1). pp. 169-202. ISSN 1424-9286

Castrillón López, Marco and Díaz-Cano Ocaña, Antonio and Etayo Gordejuela, J. Javier and Folgueira, Marta and Infante del Río, Juan Antonio and Pozo Coronado, Luis Miguel and Rey Cabezas, José María (2013) Elementos de Matemáticas y aplicaciones. Manual. No publicado. (Unpublished)

Artal Bartolo, Enrique and Carmona Ruber, Jorge and Cogolludo Agustín, José Ignacio and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2000) Fundamental group of plane curves and related invariants. In Contribuciones matemáticas: libro-homenaje al profesor D. Joaquín Arregui Fernández. Editorial Complutense, Madrid, pp. 77-104. ISBN 84-7491-581-3

Muñoz Masqué, Jaime and Pozo Coronado, Luis Miguel (2005) Global characterization of variational first-order quasi-linear equations. Reports on Mathematical Physics, 56 . pp. 23-38. ISSN 0034-4877

Pozo Coronado, Luis Miguel (2000) Hamilton equations for elasticae in the Euclidean 3-space. Physica D, 141 (3-4). pp. 248-260. ISSN 0167-2789

Muñoz Masqué, Jaime and Pozo Coronado, Luis Miguel (2000) Hamiltonian Formulation and Order Reduction for Nonlinear Splines in the Euclidean 3-Space. In Proceedings of Institute of Mathematics of NAS of Ukraine. Proc. Inst. Math. Natl. Acad. Sci. Ukr.,, 1 (30). Natsional. Akad. Nauk Ukraïni, Inst. Mat., Kiev,, Ukrainian. Kyiv, pp. 170-176. ISBN 966-02-1401-4

Muñoz Masqué, Jaime and Pozo Coronado, Luis Miguel (1996) Higher-order gauge invariant Lagrangians on T*M. Journal of physics A: Mathematical and general, 29 (23). pp. 7757-7767. ISSN 0305-4470

Muñoz Masqué, Jaime and Pozo Coronado, Luis Miguel (2006) Inverse problem in the calculus of variations in the first-order quasi-linear case. In Modern trends in geometry and topology :the 7th International Workshop on Differential Geometry and its Applications : Deva, September 5th-September 11th, 2005. Cluj : Cluj University Press, pp. 303-312. ISBN 973-610429-X

Muñoz Masqué, Jaime and Pozo Coronado, Luis Miguel (2000) Parameter invariance in field theory and the Hamiltonian formalism. Fortschritte der Physik-Progress of physics, 48 (4). pp. 361-405. ISSN 0015-8208

Muñoz Masqué, Jaime and Pozo Coronado, Luis Miguel (1998) Parameter-invariant second-order variational problems in one variable. Journal of physics A: Mathematical and general, 31 (29). pp. 6225-6242. ISSN 0305-4470

Ruiz Sancho, Jesús María (2000) Problemas globales de las funciones de Nash. In Contribuciones matemáticas : libro-homenaje al profesor D. Joaquín Arregui Fernández. Homenajes de la Universidad Complutense . Editorial Complutense, Madrid, pp. 275-305. ISBN 84-7491-581-3

Montesinos Amilibia, José María (2000) Representing 3-manifolds by Dehn spheres. In Contribuciones matemáticas : libro homenaje al profesor D. Joaquín Arregui Fernández. Editorial Complutense, Madrid, pp. 239-247. ISBN 84-7491-581-3

Lafuente López, Javier (2000) Sobre el problema de la clasificación de curvas en una geometría de Klein. In Contribuciones matemáticas: libro-homenaje al Profesor Joaguín Arregui Fernández. Editorial Complutense S.A., Madrid, pp. 183-209. ISBN 84-7491-581-3

Muñoz Masqué, Jaime and Pozo Coronado, Luis Miguel (1999) Symmetries and order reduction for elasticae in surfaces of constant curvature. In Group 22: Proceedings of the 12th International Colloquium on Group Theoretical Methods in Physics. International Press, Cambridge, pp. 320-324. ISBN 9781571460547

Giraldo Carbajo, Antonio and Rodríguez Sanjurjo, José Manuel (2000) Teoría de la forma y sistemas dinámicos. In Contribuciones matemáticas: libro-homenaje al profesor D. Joaquín Arregui Fernández. Homenajes de la Universidad Complutense . Editorial Complutense, Madrid, pp. 155-182. ISBN 84-7491-581-3

Muñoz Masqué, Jaime and Pozo Coronado, Luis Miguel and Sánchez Rodríguez, I. (2009) The prescribed curvature problem in dimension four. Journal de Mathématiques Pures et Appliquées, 92 . pp. 599-612. ISSN 0021-7824

Mallavibarrena Martínez de Castro, Raquel (2000) Togliatti surfaces. (Spanish: La superficie de Togliatti). In Contribuciones matemáticas : libro homenaje al profesor D. Joaquín Arregui Fernández. Editorial Complutense, Madrid, pp. 211-215. ISBN 84-7491-581-3

Muñoz Masqué, Jaime and Pozo Coronado, Luis Miguel (1999) Unrolling and rolling of curves in non-convex surfaces. Inverse Problems, 15 (4). pp. 869-880. ISSN 0266-5611

Grifone, Joseph and Muñoz Masqué, Jaime and Pozo Coronado, Luis Miguel (2001) Variational first-order quasilinear equations. In Steps in differential geometry. Proceedings of the colloquium on differential geometry, Debrecen, Hungary, July 25–30, 2000. Institute of Mathematics and Informatics.University of Debrecen, Debrecen, Hungary, pp. 131-138.

This list was generated on Sun Jul 12 19:42:58 2020 CEST.